# SDR SWAA2022100549104

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 344 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD PASSENGER CABIN INTERCOSTAL AT BL 0 BS 344+9. / [01] REQUIRE NDI TO VERIFY FOR CRACK;[02] HFEC INSPECTED SUSPECTED CRACKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. CRACKS NOTED TO BE .3' AT MARKED AREA. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[03] REMOVED INTERCOSTAL AT BL0 FROM BS344 - BS360 IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT BL0 FROM BS344 - BS360; PN#141A5410-23; PO#883338 IAW SRM 51-40-05 AND IAW DGW#141A5400... OK TO INSTALL;[05] VERFIED CORRECTIVE ACTION 4- OK TO INSTALL INTERCOSTAL. VERIFIED MEASUREMENT TABLE.;[06] INSTALLED INTERCOSTAL AT BL0 FROM BS344 - BS360 IAW SRM 51-40-02 AND IAW DGW#141A5400.;[07] VERIFIED CORRETIVE ACTION 6.;[08] WORKSCOPE COMPLETE.
